A Markov-Bernstein Type Inequality for Generalized Polynomial of Generalized Degree
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064



Downloads: 51 | Weekly Hits: ⮙2 | Monthly Hits: ⮙13

Research Paper | Mathematics | Canada | Volume 8 Issue 12, December 2019

A Markov-Bernstein Type Inequality for Generalized Polynomial of Generalized Degree

K Kobindarajah

A Markov-Bernstein Type Inequality for Generalized Polynomial of Generalized Degree

Keywords: Large sieve, Generalized Polynomial, Arcs of the Circle

Edition: Volume 8 Issue 12, December 2019

Pages: 1971 - 1974

Share this Article

How to Cite this Article?

K Kobindarajah, "A Markov-Bernstein Type Inequality for Generalized Polynomial of Generalized Degree", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=SR21108085744, Volume 8 Issue 12, December 2019, 1971 - 1974

Enter Your Registered Email Address





Similar Articles with Keyword 'Large sieve'

Downloads: 51 | Weekly Hits: ⮙2 | Monthly Hits: ⮙13

Research Paper, Mathematics, Canada, Volume 8 Issue 12, December 2019

Pages: 1971 - 1974

A Markov-Bernstein Type Inequality for Generalized Polynomial of Generalized Degree

K Kobindarajah

Share this Article

Downloads: 66 | Weekly Hits: ⮙3 | Monthly Hits: ⮙14

Research Paper, Mathematics, Canada, Volume 10 Issue 1, January 2021

Pages: 337 - 341

Marcinkiewicz-Zygmund Type Inequality on Arcs of the Circle for Generalized Polynomial

K Kobindarajah

Share this Article

Similar Articles with Keyword 'Generalized Polynomial'

Downloads: 51 | Weekly Hits: ⮙2 | Monthly Hits: ⮙13

Research Paper, Mathematics, Canada, Volume 8 Issue 12, December 2019

Pages: 1971 - 1974

A Markov-Bernstein Type Inequality for Generalized Polynomial of Generalized Degree

K Kobindarajah

Share this Article

Downloads: 66 | Weekly Hits: ⮙3 | Monthly Hits: ⮙14

Research Paper, Mathematics, Canada, Volume 10 Issue 1, January 2021

Pages: 337 - 341

Marcinkiewicz-Zygmund Type Inequality on Arcs of the Circle for Generalized Polynomial

K Kobindarajah

Share this Article

Downloads: 113 | Weekly Hits: ⮙2 | Monthly Hits: ⮙10

Research Paper, Mathematics, India, Volume 9 Issue 7, July 2020

Pages: 1970 - 1983

Application of the Generalized Difference Operator of the nth Kind

A. Abisha, Dr. G. Dominic Babu

Share this Article



Top